Journal article icon

Journal article

DIFFERENTIABILITY PROPERTIES OF WEAK SOLUTIONS OF CERTAIN VARIATIONAL-PROBLEMS IN THE THEORY OF PERFECT ELASTOPLASTIC PLATES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01200383

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
APPLIED MATHEMATICS AND OPTIMIZATION
Volume:
28
Issue:
3
Pages:
307-335
Publication date:
1993-11-05
DOI:
EISSN:
1432-0606
ISSN:
0095-4616
URN:
uuid:2bbfbd24-92e4-4e5d-88fa-c6cb2d65e508
Source identifiers:
12284
Local pid:
pubs:12284

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP